Downloads: 106

Files in This Item:
File Description SizeFormat 
1621-02.pdf1.37 MBAdobe PDFView/Open
Title: The approximation to the non-central $\chi^2$- and t-distributions (A Bayesian Approach to Statistical Inference and Its Related Topics)
Authors: 黒田, 晋吾  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Kuroda, Shingo
Akahira, Masafumi
Keywords: MSC: 62E17
62F25
62F03
Issue Date: Jan-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1621
Start page: 9
End page: 28
URI: http://hdl.handle.net/2433/140242
Appears in Collections:A Bayesian Approach to Statistical Inference and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.